# SDR DALA2021072604204

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Bs 1640 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD LWR SUPPORT STA 1640 RBL 15 AT AFT CARGO COMPARTMENT. SUPPORT REPAIRED PER SRM. (LP 1882468)
